# SDR N6WA2015112802

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 28,316 hours, 20,468 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HANDLE COVER WILL NOT CLOSE.  SECURED VELCRO ON LT EMER EXIT COVER IAW AMM 52-51-00.  NO DEFECTS NOTED AT THIS TIME.
